advertisement
Question
Posted by: cj | 2011-06-14

periods

Hi doc, after my son was born the hospital put me on ovral. After I contacted my doctor she said that as I am breastfeeding I should be on microval. When I was on the ovral I had my periods every month the same time. After taking the microval I had spotting for one day (red blood) and then I had what it seemed like spotting (not much though) for the same amount of days that my period use to be, but I had the spotting (pink and then brown - seemed like old blood) a week after I should have had my period. I did two hometests and both were negative.
Can this be that my cycle has changed - I had a 28 day cycle. And is it normal not to have my period whilst on microval. My son is almost a year and still feeding 3-5 time a day. We ensured that we were save for the first month as I was on a different contraceptive.
Please advise.
Thank you.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is normal not to have periods on Microval and intermittent spotting is also normal.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2011-06-16

It is normal not to have periods on Microval and intermittent spotting is also normal.

Best wishes

Reply to gynaedoc
Posted by: cj | 2011-06-14

I had the one day spotting a week before I should have had my period. Could it have been a light period?

Reply to cj

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement